IIUM Repository

The number of solutions of cubic equations over Q3

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2015) The number of solutions of cubic equations over Q3. Sains Malaysiana, 44 (5). pp. 765-769. ISSN 0126-6039

[img] PDF
Restricted to Repository staff only

Download (927kB) | Request a copy
Official URL: http://www.ukm.my/jsm/
Item Type: Article (Journal)
Additional Information: 6769/45057
Uncontrolled Keywords: Cubic equation; p–adic number; the number of solutions
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr Mansoor Saburov
Date Deposited: 12 Oct 2015 11:35
Last Modified: 21 May 2018 13:44
URI: http://irep.iium.edu.my/id/eprint/45057

Actions (login required)

View Item View Item


Downloads per month over past year